Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat menstrual irregularity?

hi,
i took primolut n tablet to delay my period in late july as my period was due to sfirst week of August. i took 10 days the pill and stopped it. after 2-3 days in August i got my periods. But now for the month of September my period was due to 8th. but still i didn't got it. i am wondering about it.
Fri, 5 Sep 2014
Report Abuse
OB and GYN Specialist 's  Response
this is a known side effect of primolut n to cause delayed periods in the next few cycles on being used for the first time. please dont get baffled. use barrier contraception and wait for the periods to start. if the periods are missed by more than 10 days then do a preg test and then you may take a withdrawal bleed with progestin after checking the endometrial thickness on ultrasound. ideally they should resume.
regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I am female 23 years old. My period did not come normally last month. It was late by 4 days (supposed be due on 25th Jan but came on 28th Jan)...

Recent questions on  Combined oral contraceptive pill

doctor1 MD

My daughter has been expieriencing ankle and wrist pain for about a week, gradually getting worse, with today barely being able to walk. Also there...

doctor1 MD

I am not sure that i took my niphedipine. 60 ER this morning, i currently have an usual headache so i think that i missed the dose. It is now...

doctor1 MD

I m on the petogen contraception for about 2.5years. I ve gained lots of weight and want to go onto the pill because i heard the pill doesn t make...

doctor1 MD

Hay I have a problem with the pill am taking cerazette I have bin taking it for 2 mounts and I have just started my 3rd Packit and I have had...

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all....

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days...